# SDR KCSA091083

- Difficulty date: August 13, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 77,961 hours, 20,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MAIN ENTRY DOOR SILL WEB CORRODED AT BS 470.
